MAUDE Adverse Event Report: LDR MEDICAL ROI-C LORDOTIC COATED IMPLANT 14X17 H6; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

LDR MEDICAL ROI-C LORDOTIC COATED IMPLANT 14X17 H6; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Catalog Number CMC1432P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that a 14x17x6h roi-c spacer fractured intra-op.The spacer and fragment were removed and replaced with another spacer.There was a 5 minute delay without patient impacts.

Brand Name
ROI-C LORDOTIC COATED IMPLANT 14X17 H6
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key25399663
Report Number3004788213-2026-00039
Device Sequence Number21517460
Product Code OVE
UDI-Device Identifier03662663023481
UDI-Public(01)03662663023481(17)300101(10)C104429
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K151934
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCMC1432P
Device Lot NumberC104429
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic